# SDR UIEA200300001

- Difficulty date: January 22, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65B036409
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 83,964 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C CHECK, FOUND LT STABILIZER REAR SPAR CORRODED AT STABILIZER B/L 372, STA 550.  NO ESTABILISHED LEVEL OF CORROSION DECLARED SINCE ITEM DISCOVERED DURING ROUTINE INSPECTION.  REMOVED EXISTING SPAR SPLICES LOCATED AT STAB STA. 525 AND 570.  REMOVED SPAR SECTION TO EXISTING  SPLICES.  FABRICATED REPLACEMENT SPAR SECTION, SPLICE STRAP SEGMENTS AND FILLER STRIPS. INSTALLED REPAIR PARTS IAW SRM.
